# SDR HEEA0014001

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6898782
- Condition: Pitted
- Location: 2nd Stage
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION REVEALED:  PITS BEYOND SERVICEABLE LIMITS ON NR2 WHEEL BLENDED AREA E (AFT) AS MARKED.  NOTE:  BLENDING OF THESE PITS WOULD EXCEED OVERHAUL LIMITS OF .050 DEEP. INSTALLED A NEW NR2 WHEEL.
